I think my nighttime sedation is causing snoring and sleep apnoea. This is a known side effect of sedative meds.
Currently I split my meds in two: take half in the morning and half at night. But my doc has said in the past I could take them all at one time if I wanted.
So if I get another really bad nights sleep tonight I will take the whole daily dose once in the mornings.
my friend was on Seroquel and she was advised to take them at night before bed
Yeah. They say that because it is so sedative. But this sedation is causing me to have periods where I stop breathing due to relaxed muscles in the throat. Will just have to suck up the daytime sedation.
After being on seroquel for a while (in the past) the sedation wore off. It no longer made me sleepy. So the longer your on it perhaps you shall get used to it and no longer feel sedated. At least that happened in my case.
Have a sleep study. Sleep apnea is dangerous. I care!